# SDR IPXA11M68928

- Difficulty date: August 16, 2011
- Submitted: August 31, 2011
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 50,219 hours, 10,004 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB2894501
- Condition: Cracked
- Location: Lt  Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING FIXED L/E COMPT BEADED DOUBLER CRACKED IN 2 BAYS AT STA XOS672 & XOS676.  REPAIRED LT WING FIXED L/E INTERNAL BEADED DOUBLER BETWEEN XOS661-673 IAW SRM 57-40-02, REPAIR 9, FIG 203 AND EO MD11-5730-42916-A.
